Junya KAGA


Reliability Functions for Concatenated Codes Employing Modular Codes with Maximum Likelihood Decoding
Tomohiko UYEMATSU Junya KAGA Eiji OKAMOTO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1995/09/25
Vol. E78-A  No. 9  pp. 1160-1169
Type of Manuscript:  Special Section PAPER (Special Section on Information Theory and Its Applications)
Category: 
Keyword: 
concatenated codealgebraic geometry codereliability functiondiscrete memoryless channel
 Summary | Full Text:PDF(653.3KB)